anyone allergic to vicodin? breathing problems?

Discussion in 'Fibromyalgia Main Forum' started by bpmwriter, Nov 9, 2005.

  1. bpmwriter

    bpmwriter New Member


    i've been trying to track down the source of some breathing problems (chest wall tightness, shortness of breath) for a couple months now. i have suspected it might be vicodin causing the problem, but wrote it off because the symptoms always come 24-48 hours after taking a dose, not immediately following. anyone else experience this? the hydrocodone should be out of my system within 24 hours, yes?

    eddie
  2. ksp56

    ksp56 Member

    Hydrocodone can slow down respirations.

    Please call your doctor and tell him/her what you are experiencing. I don't want to scare you, but it could possibly be your heart.

    Please call and let us know as soon as you can!

    Kim
  3. Tigger57

    Tigger57 New Member

    It doesn't cause breathing problems in me, but after a while I start itching.
    Tigger
  4. caroleye

    caroleye New Member

    I can't tolerate any of the pain meds, and lucky to get l/4 of an alieve when I'm unable to handle the pain.

    We have to be so careful of the reactions we get, as most Dr.'s don't reveal them.

    LIGHT*********carole